Originally Posted by Rodney99
I'm on day 3 of the picc line and rocephin IV and I feel horrible. The worst symptom and scariest one is POTS (postural orthostatic tachycardia) when I went to my doc today, I told them that my heart races when I try to stand. They checked my bp and both my bp and heart rate were high. They both went really high when they took it standing up. So basically they put me on IV fluids (saline) to help flush out the toxins from the die-off and It helped a bit. But this heart thing is scaring me. I'm fine lying on my back but when I get up to go to the bathroom my heart starts racing and I feel bad. Even sitting up to type this message is hard...it makes me feel weak shakey and anxious. Anyone else here have POTS symptoms when they herxed? Thank you everybody.
I have high blood pressure when I Herx, too...and I Herx pretty much
all the time. Before treatment my blood pressure was 120 / 80. Now it
sometimes peaks out at 165 / 99. Some days it does drop down to
a more normal level, but then it will rise right back up with a new
Herx. I'm hoping this is temporary and resolves itself once I'm
Please talk to your doctor about your blood pressure. It's nothing
to fool around with. But I do want you to know that you aren't
alone -- for some people (like you and me) high BP is part of a Herx.
Maybe your doctor can give you ideas on how to detox at home?
I'd love to hear about anything that works for you, especially since
I'm in the same boat.